MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided heartsine with the available patient information.Patient fields in which information is not provided were intentionally left blank.Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
The customer contacted stryker to report that their ped pak had not made proper contact with the device and that consequently the device experienced a recurring loop, repeatedly playing the same voice prompt without advancing to the subsequent step.The patient associated with the reported event did not survive.The customer confirmed that the device use did not contribute to the patient outcome.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine evaluated the customer' device and was unable to verify and duplicate the reported issue.The electronic records were downloaded for review.It was observed that the device functioned according to specifications.The pedi-paks were not returned to heartsine for evaluation.Given no fault found on the device, the issue was likely due to the pedi-paks being incorrectly seated within the devices, as indicated by the customer.The cause of the reported issue was determined to be user error.A clinical review was performed and it was determined that the device use did not contributed to patient's outcome.

Brand Name
PACKAGE,350P,PP01,EN,350-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key23059669
Report Number3004123209-2025-00235
Device Sequence Number9850392
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RA2024-3540155
Patient Sequence Number1
Patient Age3 MO
Patient SexMale
Patient Weight5 KG